MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYKNEE STD TIBCUTBL -CT- GMK -LM- SIZE 4 -STERILE; SPECIFIC KNEE GUIDE

MEDACTA INTERNATIONAL SA MYKNEE STD TIBCUTBL -CT- GMK -LM- SIZE 4 -STERILE; SPECIFIC KNEE GUIDE
Catalog Number 4.1034S
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 08 apr 2024: lot 182716k: (b)(4) items manufactured and released on (b)(6) 2024.No anomalies found related to the problem.Analysis performed by mysolution department: our analysis of the process found out no errors.Each step has been performed correctly.The complaint mentions a satisfactory outcome of the myknee surgery for the right side of the patient, thus we compared the two planning to find out any difference.Here below you can see what we found out: in november 2022 the right side of the patient was planned, with a tibial cut of 9.0 mm from the highest plateau, in accordance to the preferences of the surgeon in january 2023 the surgeon changed his preferences for the tibial cut in february 2024 the left side of the patient was planned, with a tibial cut of 7.0 mm from the highest plateau, in accordance with the new preferences.Clinical evaluation performed by medical affair director: during primary tka with patient-specific cutting blocks, the surgeon finds that the tibial cut is too proximal and needs to recut in order to create sufficient gap.As the final implant was made using the thinnest insert available, we do not think that the recuts caused any additional bone sacrifice and most probably the position of the tibial cutting block was not correct at the time of cutting.Although the postop xrays are not available to us, we expect no clinical consequences for this case.
 
Event or Problem Description
The surgeon was not happy with the tibial cut performed with the myknee cutting blocks.He already discovered it after the initial tibial cut but wanted to perform the femoral distal cut first anyway.The gap was too tight, so he decided to recut the tibia.No caliper was used.The surgeon performed 3 times the tibial recut in order to obtain the sufficient flexion gap.Delay 30/40 minutes (total surgery time about 2 hours and 30 min).

Brand Name
MYKNEE STD TIBCUTBL -CT- GMK -LM- SIZE 4 -STERILE
Common Device Name
SPECIFIC KNEE GUIDE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19094640
Report Number3005180920-2024-00225
Device Sequence Number7268766
Product Code JWH
UDI-Device Identifier07630030848209
UDI-Public07630030848209
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093806
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4.1034S
Device Lot Number182716K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale